Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 745153, 6 pages
Research Article

Fuzzy Approach to Statistical Control Charts

Faculty of Technology, University Malaysia Pahang, Gambang Kuantan, 26300 Pahang, Malaysia

Received 4 February 2013; Accepted 22 August 2013

Academic Editor: Hadi Nasseri

Copyright © 2013 Shahryar Sorooshian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahryar Sorooshian, “Fuzzy Approach to Statistical Control Charts,” Journal of Applied Mathematics, vol. 2013, Article ID 745153, 6 pages, 2013.